Header

UZH-Logo

Maintenance Infos

A note on Stein fillings of contact manifolds


Akhmedov, A; Etnyre, J B; Mark, T E; Smith, I (2008). A note on Stein fillings of contact manifolds. Mathematical Research Letters, 15(6):1127-1132.

Abstract

We construct infinitely many distinct simply connected Stein fillings of a certain infinite family of contact 3-manifolds.

Abstract

We construct infinitely many distinct simply connected Stein fillings of a certain infinite family of contact 3-manifolds.

Statistics

Citations

13 citations in Web of Science®
13 citations in Scopus®
Google Scholar™

Downloads

110 downloads since deposited on 13 Feb 2010
27 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:13 Feb 2010 10:44
Last Modified:21 Nov 2017 14:42
Publisher:International Press
ISSN:1073-2780
Official URL:http://www.mrlonline.org/mrl/2008-015-006/2008-015-006-005.html
Related URLs:http://arxiv.org/abs/0712.3932

Download

Download PDF  'A note on Stein fillings of contact manifolds'.
Preview
Filetype: PDF (Verlags-PDF)
Size: 1MB
Download PDF  'A note on Stein fillings of contact manifolds'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB